Open in App
KSBY News

Custody deputy reverses overdose with Narcan at Santa Barbara County Main Jail

By KSBY Staff,

2022-09-16
https://img.particlenews.com/image.php?url=054oig_0hyXCquj00

Custody deputies and Wellpath Staff resuscitated an inmate at the Santa Barbara County Main Jail from an overdose with the help of Narcan, the Sheriff's office said Friday.

An inmate was found down inside a shared cell and was suspected of overdosing around 7 p.m. Thursday evening, officials said.

Deputies and Wellpath staff began life-saving measures and administered four doses of Narcan, officials wrote in the press release.

The jail staff continued CPR and the inmate was able to breathe on his own minutes later. He was later transported to the hospital and is expected to recover.

The Sheriff's Office stressed the danger of fentanyl use and the importance of carrying naloxone. Signs of overdose may include:

  • Difficult to wake up
  • Slowed Breathing
  • Confusion
  • Blue or pale lips and fingernails

Deputies said if you notice these signs, call 911 immediately and give naloxone.

Expand All
Comments / 0
Add a Comment
YOU MAY ALSO LIKE
Local Santa Barbara, CA newsLocal Santa Barbara, CA
Most Popular newsMost Popular

Comments / 0